# SDR SWIA201024007

- Difficulty date: April 9, 2010
- Submitted: April 15, 2010
- Operation: Air carrier
- Aircraft: N910SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7566
- Aircraft time: 22,333 hours, 19,405 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Not Seated
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT RIGHT SIDE ROW 8 INOP. (FLT 6755)RESEATED CONNECTOR.
